It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy-Teen Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2011, 06:38 PM   #1
Newbie
(female)
 
Join Date: Dec 2011
Location: Gainesville ga USA
Posts: 1
trippie95 HB User
What's going onnnnn...?

Hiiii. I am currently using Aviane for birth control and regulating my period. I usually have my period at the beginning of the month. In November I had my period right on schedule. Well at the end of November I skipped a week of the active pills. I have been under a lot of stress this month and take my pills regularly. My period is late. Could missing that week mess my cycle up? And could stress be a cause? I haven't had any pregnancy symptoms what so ever.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (31), Kszan (25), Thisby (18), solofelix (13), writeleft (12), Vanilla Kiss (6), janewhite1 (5), Kali333 (5), CadenceA (4), rosequartz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!